# SDR CAL960046

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: SB095201385
- Condition: Cracked
- Location: Main Cabin Door
- Part time: 67,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 5 INCH CRACK IN DOOR PAN AT UPPER FORWARD CORNER OF MAIN CABIN DOOR.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 18A.  (X)
